TU Darmstadt / ULB / TUbiblio

Quasiperiodic icosahedral tilings from the six-dimensional bcc lattice

Papadopolos, Z. and Klitzing, R. and Kramer, P. (1997):
Quasiperiodic icosahedral tilings from the six-dimensional bcc lattice.
In: Journal of Physics a-Mathematical and General, pp. L143-L147, 30, (6), ISSN 0305-4470, [Online-Edition: http://dx.doi.org/10.1088/0305-4470/30/6/006],
[Article]

Item Type: Article
Erschienen: 1997
Creators: Papadopolos, Z. and Klitzing, R. and Kramer, P.
Title: Quasiperiodic icosahedral tilings from the six-dimensional bcc lattice
Language: German
Journal or Publication Title: Journal of Physics a-Mathematical and General
Volume: 30
Number: 6
Divisions: 05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 28 Apr 2017 10:58
Official URL: http://dx.doi.org/10.1088/0305-4470/30/6/006
Export:

Optionen (nur für Redakteure)

View Item View Item